# SDR AALA20031416

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  SEAT MOUNTED EMERGENCY LIGHT AT 7D INOPERATIVE. REPLACED FORWARD SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT 7D. SYSTEM GROUND CHECKED NORMAL OPERATION.   CLOSED
